Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 119, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 12, 2017, 1:33 AM CDT for Kenosha County, Wisconsin. It was in force for 27 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 12, 2017, 1:33 AM CDT (06:33 UTC)
- Expired
- Jul 12, 2017, 2:00 AM CDT
- In force
- 27 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Kenosha County, WI
The radar
The Milwaukee radar (KMKX), 56 km from the middle of the area, began a volume at 06:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 12, 1:39 AM CDT | HAIL 1 | 2 Nne Twin Lakes, WI | RELAYED VIA MPING. |
| Jul 12, 1:39 AM CDT | HAIL 1 | 3 Nne Twin Lakes, WI | RELAYED VIA MPING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 6.6 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 643 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1366 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.2
The text
As transmitted.
458
WUUS53 KMKX 120633
SVRMKX
WIC059-120700-
/O.NEW.KMKX.SV.W.0119.170712T0633Z-170712T0700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
133 AM CDT WED JUL 12 2017
The National Weather Service in Milwaukee/Sullivan has issued a
* Severe Thunderstorm Warning for...
Southern Kenosha County in southeastern Wisconsin...
* Until 200 AM CDT
* At 133 AM CDT, a severe thunderstorm was located over Powers Lake,
or over Twin Lakes, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Pleasant Prairie, Twin Lakes, Paddock Lake, Camp Lake, Silver Lake,
Lake Catherine, Powers Lake, Salem, Bristol, New Munster, Bassett
and Slades Corners.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4258 8831 4261 8826 4261 8822 4252 8788
4249 8790 4249 8830
TIME...MOT...LOC 0633Z 299DEG 18KT 4256 8827
HAIL...1.00IN
WIND...60MPH
$$
BSH2 follow-up statements
838
WWUS53 KMKX 120648
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
148 AM CDT WED JUL 12 2017
WIC059-120700-
/O.CON.KMKX.SV.W.0119.000000T0000Z-170712T0700Z/
Kenosha WI-
148 AM CDT WED JUL 12 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR SOUTHEASTERN KENOSHA COUNTY...
At 147 AM CDT, a severe thunderstorm was located over Camp Lake,
moving southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Public reported hail.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Pleasant Prairie, Paddock Lake, Camp Lake, Silver Lake, Lake
Catherine and Salem.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4258 8816 4252 8788 4249 8790 4249 8821
TIME...MOT...LOC 0647Z 299DEG 18KT 4252 8818
HAIL...1.00IN
WIND...60MPH
$$
BSH663
WWUS53 KMKX 120655
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
155 AM CDT WED JUL 12 2017
WIC059-120705-
/O.EXP.KMKX.SV.W.0119.000000T0000Z-170712T0700Z/
Kenosha WI-
155 AM CDT WED JUL 12 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KENOSHA COUNTY
WILL EXPIRE AT 200 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.
LAT...LON 4258 8816 4252 8788 4249 8790 4249 8821
TIME...MOT...LOC 0655Z 299DEG 18KT 4252 8818
$$
BSHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 11:16 PM CDT, 2 hours 17 minutes earlier.
Area forecast discussion, Jul 11, 11:16 PM CDT, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
1116 PM CDT Tue Jul 11 2017
.UPDATE...
The storms that erupted just southwest of Wisconsin earlier this
evening appear to have been triggered by the arrival of an upper
level jet streak coupled with strong support below from a 25-30kt
low level jet across a very pronounced dewpoint/temp gradient
into southwest Wisconsin. Effective deep layer shear of 40-50kts
was very helpful in keeping the storms organized. The cold pool
dynamics are keeping the storms rooted along the MS River. As the
jet streak pushed east, it help to generate storms across
northern Illinois and a few short lived strong storms just south
and west of Madison. The models are having a very difficult time
with all of this and trends are rather uncertain. But, in general,
we expect all of this to gradually push across southern Wisconsin
overnight. Large hail and heavy rain with a flash flood potential
are the main concerns. This should clear out by mid morning on
Wednesday with a quiet period expected into the afternoon. Another
round of storms is possible Wednesday evening.
&&
.AVIATION(06Z TAFS)...
Showers and thunderstorms will push across the area overnight. A
period of MVFR or IFR cigs/vsbys are possible with any of the
stronger storms. Large hail and torrential rainfall are the main
threat. We expect the activity to clear out between 12-15z
Wednesday with more showers and storms possible Wednesday evening.
&&
.PREV DISCUSSION... (Issued 800 PM CDT Tue Jul 11 2017)
UPDATE...
The atmosphere is not cooperating. The high resolution guidance,
including the NAM, had been suggesting that we'd see rapid
redevelopment toward midnight along a NW/SE line from about
Baraboo to Milwaukee. This would be along or near the 850mb warm
front lifting through. However, satellite imagery shows an upper
level jet streak has helped to trigger early convection along that
850 boundary over far northeast IA. So, this new convection is
likely to just expand and roll across the area through the evening
hours. We have the moisture, with dewpoints well into the 70s,
effective deep layer shear is pushing 40-50kts. MUCAPE is around
2500J/KG. This is a rapidly changing evolution, remain flexible in
your expectations. Severe storms with large hail and strong winds
are the primary threat, but a few tornadoes are possible,
especially during the evening, west of Madison.
MARINE...
Winds and waves will remain below small craft advisory levels.
Mariners should be on the look out for strong storms tonight into
Wednesday morning along with areas of fog. The fog may be dense in
spots with a very moist airmass in place.
PREV DISCUSSION... (Issued 520 PM CDT Tue Jul 11 2017)
UPDATE...
Showers associated with a weak mid level wave are moving through
the area late this afternoon. A few tried to reach thunderstorm
status, but dissipated quickly. They still have a chance to
produce thunder, but this activity is expected to move off quickly
before about 8 pm. The NAM and the HRRR are suggesting we will
then be rather quiet, waiting for rapid redevelopment toward
midnight, along a northwest to southeast line from about the Dells
to Milwaukee. That's a very rough estimate and that location may
change going forward. The complex now developing over northwest MN
would then slide down this convective boundary. It all points
toward the potential for a lot of rain across parts of south
central and southeast Wisconsin. Thankfully, right now, that focus
may be across areas that didn't get hit hard Sunday night. But,
vigilance is required tonight. Keep up with the latest trends.
AVIATION(00Z TAFS)...
Mainly VFR conditions are expected through the TAF period. But, we
do anticipate showers and storms developing, especially for
KMKE/KENW/KUES around or shortly after midnight. The showers
moving through southern WI early this evening will move off to
the east by 8 pm or so. We should then be quiet until the rapid
development of activity toward midnight. As always, very low
conditions could accompany any of the stronger storms. The
overnight storms should move off to the southeast by mid morning
on Wednesday with more storms possible Wednesday evening. There is
the potential for severe thunderstorms, with the round of storms
tonight and again Wed evening.
PREV DISCUSSION... (Issued 300 PM CDT TUE JUL 11 2017)
TONIGHT AND WEDNESDAY - Forecast Confidence...Medium to High.
A weak wave will bring showers into the forecast area into the early
evening hours. Could be some thunder too given increasing moisture
and instability this afternoon.
Attention will then turn to widespread thunderstorm development late
this evening into tonight. Low level jet will strengthen tonight and
point into the forecast area. This will continue to pump deep
moisture into the area with precipitable water values increasing to
around 2 inches tonight. Models are suggesting persistent convective
development along a surface boundary as the boundary slowly lifts
northeastward. Given recent rainfall and the potential for heavy
rain tonight, have a Flash Flood Watch in place from 10 pm tonight
to 10 am Wednesday morning. Excluded the 3 southwest counties of the
forecast area, as most models suggest the bulk of precip to develop
and then advect to the northeast of this area. Some of the storms
could reach severe levels tonight too as 0-6 km shear is expected to
be around 30-40 knots. Large hail and damaging winds are the main
threats.
Storms are expected to wind down early to mid Wednesday morning.
Could be quiet then into the afternoon hours. Given enough clearing,
temps could approach or top 90 degrees. Dewpoints will likely be in
the low to mid 70s, so heat index values may climb toward 100
degrees. Some uncertainty with this setup though, given the
potential for convective debris and onshore winds near the lake for
at least part of the day. On the flip side, could get into the low
90s if it clears out.
Left a 20 percent chance for storms late morning and afternoon due
to the moisture and instability in place, though it will probably be
dry most of this time. Have somewhat higher chance precip chances in
the northwest toward evening as another round of storms may develop
as the next wave approaches.
WEDNESDAY NIGHT THROUGH FRIDAY - Forecast Confidence...Medium.
Expect scattered convection to be ongoing across southern Wisconsin
from Wednesday afternoon into the evening. Latest GFS and NAM slow
southward progression of surface low pressure and cool front, mainly
due to slightly stronger and slower mid-level low pressure over
western Lake Superior area. Passing upper level jet places central
and southern WI in a period of upper level divergence and enhanced
synoptic scale forcing. NAM even carries a coupled jet across
central WI. Wl keep pops going through the night and have a period
of likely in the south.
Expect at least some breaks in the cloud cover by later Wednesday
afternoon into the evening. Very moist and unstable airmass will be
in place with MUCape in the 2-4K joule range. Can not rule out
severe threat due to nearby boundary acting as focus for very
unstable air mass, and moderate bulk shear in the 30-35kt range.
Deep moisture in place, so can not rule out another bout of heavy
rain.
Due to slower eastward progress, will continue small pops even into
Thursday in the east.
Mid-level short wave gradually shifts east of the area later
Thursday into Thursday night. This will nudge frontal boundary and
deeper moisture farther south into central MS Valley and OH Valley
region, allowing drier and more stable conditions to sag into
southern WI. Hence pleasant conditions expected to finish off the
work week.
EXTENDED PERIOD...
FRIDAY NIGHT THROUGH TUESDAY - Forecast Confidence...Medium.
Medium range guidance has come into better agreement on placement
and strength of Canadian low pressure and southward extending low
pressure trof over eastern Great Lakes and eastern Conus early in
the period. Wisconsin and the western Great Lakes will be initially
under a drier, slightly cooler NW steering flow between this
downstream trof and building upstream blocking ridge over the Plains
into south central Canada. Plains ridge looks to flatten slightly
but expand ENE into the western Great Lakes by 12Z/17. 925H temps
warm into the mid 20C range by Tue which would push high temps into
the upper 80s to lower 90s pending cloud cover and wind direction.
Warm and dry atmosphere should act as cap preventing updrafts and
convection for the later periods, possibly through Wednesday
depending on when flattening ridge finally allows northern
convection to penetrate farther south. GFS 5day 500H Height
anomolies continues to show large 100meter positive anomoly centered
over the western Great Lakes at 00z/Wed.
AVIATION(18Z TAFS)...An area of showers will likely roll through
the forecast area into the early evening hours. Coverage will
probably be scattered at best. Could be a storm or two as well.
Focus then turns to the thunderstorm potential from late evening
into Wednesday morning. Multiple rounds of thunderstorms are
possible, with locally heavy rainfall possible. Some of the storms
may reach severe limits as well, with damaging winds and large hail
the main threats.
Expecting mainly dry weather from late Wed morning into the
afternoon. Another round of storms may develop by the evening hours.
Lower ceilings and visibilities are likely with thunderstorms.
Otherwise mainly VFR conditions are expected through Wednesday.
MARINE...
Another round of fog is possible tonight into Wednesday under
southerly winds and increasing moisture.
May see gusts to around 20 knots Wednesday, but winds are expected
to remain below Small Craft Advisory levels.
Thunderstorms are expected by later this evening into tonight, with
more storm chances on Wednesday.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Flash Flood Watch until 10 AM CDT Wednesday for WIZ046-047-051-
052-056>060-062>072.
LM...None.
&&
Update...Davis
Tonight/Wednesday and Aviation/Marine...DDV
Wednesday Night through Tuesday...MBKHazardous weather outlook, Jul 11, 10:53 PM CDT, 2 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 1053 PM CDT Tue Jul 11 2017 WIZ046-047-051-052-056>060-062>072-130400- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 1053 PM CDT Tue Jul 11 2017 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin, and southeast Wisconsin. .DAY ONE...Tonight Thunderstorms are expected to affect southern Wisconsin tonight and exit the area Wednesday morning. A few of these storms could become severe producing damaging winds to 60 mph and one inch hail. Heavy rainfall is also expected, possibly producing flash flooding. A Flash Flood Watch remains in effect through mid- morning Wednesday. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday There is a chance for thunderstorms Wednesday afternoon and Wednesday night. A few storms could be severe. The Heat Index is expected to climb into the mid to upper 90s on Wednesday. There is a slight chance of thunderstorms Saturday night. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed Tonight into Wednesday night. LMZ643>646-130400- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 1053 PM CDT Tue Jul 11 2017 This Hazardous Weather Outlook is for portions of Lake Michigan. .DAY ONE...Tonight Thunderstorms are expected to affect the near shore waters tonight and exit the area Wednesday morning. A few of these storms could be severe producing damaging wind gusts to 50 knots and one inch hail. Areas of fog are expected to redevelop over the near shore waters tonight. The fog may become locally dense. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday There is a chance for thunderstorms Wednesday afternoon and Wednesday night. A few storms could be severe. Breezy southerly winds will approach Small Craft Advisory levels for a time on Wednesday. There is a slight chance of thunderstorms Saturday night. www.weather.gov/mkx
In the hours before
Special weather statement, Jul 11, 9:50 PM CDT, 3 hours 43 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
950 PM CDT TUE JUL 11 2017
WIZ062-063-067-068-120345-
Green-Lafayette-Iowa-Dane-
950 PM CDT TUE JUL 11 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LAFAYETTE...NORTHERN
GREEN...SOUTHERN IOWA AND SOUTHWESTERN DANE COUNTIES...
At 950 PM CDT, a strong thunderstorm was located near Blanchardville,
or 10 miles south of Mount Horeb, moving east at 35 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Western Madison, Fitchburg, Verona, Mount Horeb, Dodgeville, Mineral
Point, Belleville, New Glarus, Monticello, Albany, Belmont, Argyle,
Blanchardville, Barneveld, Blue Mounds, Dayton, Ridgeway, Linden,
Lamont and Rewey.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4288 9039 4303 9020 4307 9005 4307 8948
4268 8944 4268 8992 4273 9039
TIME...MOT...LOC 0250Z 266DEG 29KT 4287 8981
BSHLocal storm report, Jul 11, 11:06 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1106 PM CDT TUE JUL 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 PM HAIL REWEY 42.84N 90.40W
07/11/2017 M2.00 INCH IOWA WI PUBLIC
REPORTED THROUGH FACEBOOK PAGE.
&&
HALBACHSpecial weather statement, Jul 12, 12:02 AM CDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1202 AM CDT WED JUL 12 2017
WIZ070>072-120600-
Walworth-Racine-Kenosha-
1202 AM CDT WED JUL 12 2017
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT WALWORTH...RACINE AND
KENOSHA COUNTIES...
At 1202 AM CDT, strong thunderstorms were clustered over Elkhorn,
moving east at 35 mph.
Wind gusts up to 50 mph and pea size hail are possible with this
storm.
Locations impacted include...
Kenosha, Racine, Mount Pleasant, Pleasant Prairie, Whitewater,
Elkhorn, Delavan, Lake Geneva, Sturtevant, Twin Lakes, Union Grove,
East Troy, Paddock Lake, Williams Bay, Camp Lake, Wind Lake,
Rochester, Genoa City, Walworth and Silver Lake.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4284 8877 4284 8782 4278 8775 4261 8782
4249 8780 4249 8878
TIME...MOT...LOC 0502Z 266DEG 30KT 4269 8850
BSHSpecial weather statement, Jul 12, 12:55 AM CDT, 38 minutes before
Special Weather Statement National Weather Service Milwaukee/Sullivan WI 1255 AM CDT WED JUL 12 2017 WIZ067-120645- Lafayette- 1255 AM CDT WED JUL 12 2017 ...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN LAFAYETTE COUNTY... At 1255 AM CDT, strong thunderstorms were clustered over Hazel Green, or 9 miles north of Galena, moving east at 20 mph. Wind gusts of 50 to 55 mph and pea size hail are possible with this storm. Locations impacted include... Shullsburg, Benton, New Diggings and Lead Mine. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4270 9042 4263 9017 4251 9023 4251 9043 TIME...MOT...LOC 0555Z 289DEG 17KT 4256 9045 BSH
Local storm report, Jul 12, 1:13 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
113 AM CDT WED JUL 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0111 AM FLASH FLOOD ELKHORN 42.67N 88.54W
07/12/2017 WALWORTH WI LAW ENFORCEMENT
WIDESPREAD FLOODING REPORTED IN THE CITY OF ELKHORN.
WATER FLOWING INTO SOME BUSINESSES AND THE HUBER JAIL.
SOME CARS STRANDED.
&&
SDAVISSpecial weather statement, Jul 12, 1:14 AM CDT, 19 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
114 AM CDT WED JUL 12 2017
WIZ070-072-120645-
Walworth-Kenosha-
114 AM CDT WED JUL 12 2017
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN WALWORTH
AND SOUTHWESTERN KENOSHA COUNTIES...
At 114 AM CDT, strong thunderstorms were clustered over Pell Lake, or
over Lake Geneva, moving southeast at 20 mph.
Wind gusts up to 50 mph are possible with this storm.
Locations impacted include...
Lake Geneva, Twin Lakes, Camp Lake, Genoa City, Silver Lake,
Richmond, Lake Catherine, Powers Lake, Pell Lake, Bohners Lake, Como,
Salem, Springfield, Bassett, New Munster and Slades Corners.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4250 8856 4266 8843 4262 8830 4261 8830
4261 8827 4253 8802 4249 8805 4249 8855
TIME...MOT...LOC 0614Z 299DEG 19KT 4255 8841
BSHThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 8:42 PM CDT | Special Weather Statement | MKX | Lafayette | 63 min |
| Jul 11, 9:03 PM CDT | River Flood Watch | MKX | Kenosha | 6 days |
| Jul 11, 9:20 PM CDT | Special Weather Statement | MKX | Iowa | 40 min |
| Jul 11, 9:50 PM CDT | Special Weather Statement | MKX | Iowa | 55 min |
| Jul 11, 10:01 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green | 29 min |
| Jul 11, 10:20 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Rock | 40 min |
| Jul 12, 12:02 AM CDT | Special Weather Statement | MKX | Kenosha, Racine, Walworth | 58 min |
| Jul 12, 12:20 AM CDT | Flash Flood Warning | MKX | Kenosha, Racine, Walworth | 10 hr |
| Jul 12, 12:55 AM CDT | Special Weather Statement | MKX | Lafayette | 50 min |
| Jul 12, 1:14 AM CDT | Special Weather Statement | MKX | Walworth | 31 min |
| Jul 12, 1:34 AM CDT | Flash Flood Warning | MKX | Jefferson, Racine, Walworth, Waukesha | 3 hr |
| Jul 12, 3:26 AM CDT | River Flood Warning | MKX | Kenosha | 15 days |
| Jul 12, 4:25 AM CDT | River Flood Warning | MKX | Racine | 6 days |
| Jul 12, 4:41 AM CDT | River Flood Warning | MKX | Waukesha | 24 hr |
| Jul 12, 4:43 AM CDT | Special Weather Statement | MKX | Iowa | 32 min |
| Jul 12, 5:13 AM CDT | Special Weather Statement | MKX | Iowa | 32 min |
| Jul 12, 5:32 AM CDT | Special Weather Statement | MKX | Rock | 28 min |
| Jul 12, 5:55 AM CDT | Special Weather Statement | MKX | Columbia, Marquette, Sauk | 35 min |
| Jul 12, 5:59 AM CDT | Special Weather Statement | MKX | Racine | 46 min |
| Jul 12, 6:07 AM CDT | Special Weather Statement | MKX | Walworth | 23 min |
| Jul 12, 6:36 AM CDT | Special Weather Statement | MKX | Columbia, Sauk | 54 min |
| Jul 12, 7:01 AM CDT | Special Weather Statement | MKX | Columbia, Dane, Iowa, Sauk | 44 min |
| Jul 12, 7:06 AM CDT | Special Weather Statement | MKX | Kenosha, Racine | 54 min |
| Jul 12, 7:18 AM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Jefferson, Rock | 27 min |
| Jul 12, 7:32 AM CDT | Special Marine Warning | MKX | 88 min | |
| Jul 12, 7:40 AM CDT | Special Weather Statement | MKX | Green, Jefferson, Rock, Walworth | 35 min |
| Jul 12, 7:49 AM CDT | Areal Flood Advisory | MKX | Dane | 3 hr |
| Jul 12, 8:06 AM CDT | Special Weather Statement | MKX | Milwaukee, Waukesha | 39 min |
| Jul 12, 8:16 AM CDT | Areal Flood Advisory | MKX | Rock | 3 hr |
| Jul 12, 8:36 AM CDT | Special Weather Statement | MKX | Kenosha, Racine | 24 min |
| Jul 12, 10:07 AM CDT | Areal Flood Warning | MKX | Kenosha, Racine, Walworth | 6 hr |
| Jul 12, 10:21 AM CDT | River Flood Warning | MKX | Waukesha | 24 hr |
| Jul 12, 11:25 AM CDT | River Flood Warning | MKX | Rock | 17 hr |
| Jul 12, 1:02 PM CDT | Special Weather Statement | MKX | Lafayette | 28 min |
| Jul 12, 4:18 PM CDT | River Flood Warning | MKX | Lafayette | 51 hr |
| Jul 12, 4:18 PM CDT | River Flood Warning | MKX | Rock | 51 hr |
| Jul 12, 4:22 PM CDT | River Flood Watch | MKX | Jefferson | 48 hr |
| Jul 12, 5:55 PM CDT | Areal Flood Warning | MKX | Kenosha, Racine, Walworth | 24 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.